# SDR RAIA960744

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671200218
- Condition: Corroded
- Location: Fuselage
- Part time: 10,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 17 HAS CORROSION BETWEEN FRAME 36 AND 40 AND 41 TO 42.  REPLACED STRINGER SECTION PER SRM 53-00-00 FIG 428.  (M)
